# SDR FDEA201107202827

- Difficulty date: July 20, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561842010
- Condition: Damaged
- Location: Bs 265 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE HAS LIGHTING STRIKE DAMAGE AT BS 265 BELOW STR 4R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED DOUBLER IAW SRM 53-30-3 FIG. 3 AND 53-30-2 FIG. 1.
